# SDR QXEA2009122401083

- Difficulty date: December 22, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 21,413 hours, 15,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - RT NR 2 SLAT PANEL HAS 2 CHAFES ON UPPER T/E.  REMOVED DAMAGE IAW SRM 51-12-00-001-001-A01.  BLEND WITHIN LIMITS IAW SRM 57-42-01-101-001-A01. TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01 AND 51-25-01-001-001-A01.
